# SDR ASAA2015052011801

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 26,863 hours, 8,319 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Wx Radar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR RT CIRCUIT BREAKER IS OPEN.  ACFT GROUNDED.  PERFORMED CIRCUIT BREAKER RESET PROCEDURES REF AMM 20-60-01.  PERFORMED WEATHER RADAR SYS TEST IAW 34-43-00.  OK FOR SERVICE.
